# SDR MASA200602359

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,295 hours, 16,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  2751 PHX - AFT 4 EMERGENCY FLOOR LIGHT STRIPS INOP.  MX TIGHTENED THE CONNECTOR AND OP'S CHECK GOOD.
